# SDR SWAA2024011139960

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 39,950 hours, 18,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 NOT CHARGING AT AFT GALLEY AREA OVERHEAD<[01] R&R?D CHARGER AND BATTERY PACK PER AMM 33-51-06
